aequationes mathematicae

, Volume 21, Issue 1, pp 105–109

Some positive cotes numbers for the chebyshev weight function

  • Charles A. Micchelli
Research Papers

DOI: 10.1007/BF02189344

Cite this article as:
Micchelli, C.A. Aeq. Math. (1980) 21: 105. doi:10.1007/BF02189344


We show that, for the Chebyshev weight function (1−x2)−1/2, the Cotes numbers for the quadrature rule with nodes at the zeros of the ultraspherical polynomialPn/(λ) are nonnegative if and only if −1/2<λ≤1.

AMS (1970) subject classification

Primary 41A55, 65D30

Copyright information

© Birkhäuser Verlag 1980

Authors and Affiliations

  • Charles A. Micchelli
    • 1
  1. 1.I.B.M. Corporation, Research DivisionYorktown HeightsUSA